# SDR HNAA0200035

- Difficulty date: April 21, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N928HA
- Make and model: Dhav DHC8102
- Aircraft serial: 120
- Aircraft time: 36,545 hours, 41,277 cycles
- Engine: Pwa PW120A
- Engine time: 19,054 hours, 20,700 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310450001
- Part serial: 121320
- Condition: Shutdown
- Part time: 19,054 hours, 20,700 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT THE #2 ENGINE OIL PRESSURE DROPPED BELOW 40 PSI. CREW SHUT DOWN ENGINE. ON THE GROUND IT WAS FOUND THAT THE ENGINE, NACELLE AND GEAR WERE COVERED WITH OIL AND THAT THE PROP WOULD NOT TURN. REPLACED #2 ENGINE.
